# SDR CALA2014081401119

- Difficulty date: August 13, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 45,154 hours, 16,229 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT LT HORIZONTAL STAB LOWER SKIN APPROX 19 INCHES FROM AFT SKIN EDGE & .5 INCHES FROM INBD FASTENERS OF RIB 129.5.  CRACK LENGTH APPROX .5 INCHES CRACK REPAIRED IAW SRM 55-10-01 REPAIR 11 FIG 204.
